# SDR C2XA00BT043

- Difficulty date: July 5, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3411 - CREW REPORTED RIGHT MAIN GEAR NOT FULLY RETRACTING AFTER TAKEOFF.  INTERMITTENT UNLOCK INDICATION IN SYSTEM NR 1.  REMOVED AND REPLACED RIGHT UPLOCK BOX.  OPS CHECKED GEAR NO FAULTS FOUND.  (M)
